American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"The Art of Estimating a Moving Parameter and Reducing Bias Introduced by Inflated Measurements in Student Assessments"
written by R. D. Wooten, D. Jelsovsky, R. Back, J. D’Andrea,
published by American Journal of Computational Mathematics, Vol.8 No.1, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top